# SDR C2XA08CL071

- Difficulty date: June 15, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: KV291C8
- Part serial: CAE311307E
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CLE FLIGHT 2290.  THE CREW REPORTED ON SHORT FINAL RECEIVED AN ENG 2 LOW OIL PRESSURE WARNING MESSAGE.  THE ENG WAS SHUT DOWN BY THE CREW IMMEDIATELY AFTER LANDING.  MAINTENANCE INSPECTED AND FOUND MAJOR OIL LEAK AT THE REAR OF THE ENG.  THE NR 2 ENG WAS REPLACED.  THE TEAR DOWN REPORT FROM ROLLS ROYCE INDICATED THE NR 5 AND 6 CARBON SEALS WERE LEAKING.  THE SEALS WERE REPLACED AT THE OVERHAUL SHOP. (A)
